# SDR CALA9801549

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: 652172641K
- Condition: Debonded
- Location: Lt Aileron Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT OUTBOARD AILERON TAB TRAILING EDGE DEBONDED 41.5 INCHES FROM INBOARD END.  THE OUTBOARD AILERON TAB WAS REMOVED AND REPLACED IAW MM 27-10-41.
